RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Zakalyukin, Vladimir Mikhailovich
(1951–2011)

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 29
Presentations: 1

Number of views:
This page:4536
Abstract pages:12401
Full texts:4417
References:1116
Zakalyukin, Vladimir Mikhailovich
Professor
Doctor of physico-mathematical sciences (1999)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 9.07.1951
Website: http://www.kevinhouston.net/blog/2012/01/vladimir-zakalyukin
Keywords: Lagrangian and Legendrian singularities, the versality theorem, caustics, normal forms, differential equations, robot motion planning.
UDC: 514.16, 515.1, 151.17, 517.9, 517.977.1, 517.988, 514, 517.922, 519.71, 517.938

Subject:

Local and global problems of singularity theory, differential equations, optimal control theory, Lagrangian varieties, caustics.

   
Main publications:
  1. V. M. Zakalyukin, “Lagrangian and Legendrian singularities”, Funct. Anal. Appl., 10:1 (1976), 23–31  mathnet  crossref  mathscinet  zmath
  2. V. M. Zakalyukin, “Reconstructions of fronts and caustics depending on a parameter, and versality of mappings”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 22, 1983, 56–93  mathnet  crossref  mathscinet  zmath
  3. V. M. Zakalyukin, “Singularities of Circle-Surface Contacts and Flags”, Funct. Anal. Appl., 31:2 (1997), 131–133  mathnet  mathscinet  zmath
  4. V. V. Goryunov, V. M. Zakalyukin, “Simple symmetric matrix singularities and the subgroups of Weyl groups $A_\mu$, $D_\mu$, $E_\mu$”, Mosc. Math. J., 3:2 (2003), 507–530  mathnet  mathscinet  zmath
  5. J.-P. Gauthier, V. M. Zakalyukin, “On the motion planning problem, complexity, entropy, and nonholonomic interpolation”, J. Dyn. Control Syst., 12:3 (2006), 371–404  mathscinet  zmath

http://www.mathnet.ru/eng/person18579
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201109

Publications in Math-Net.Ru
2012
1. A. A. Davydov, V. M. Zakalyukin, “Controllability of non-linear systems: generic singularities and their stability”, Uspekhi Mat. Nauk, 67:2(404) (2012),  65–92  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:2 (2012), 255–280  isi  elib  scopus
2. Graham M. Reeve, Vladimir M. Zakalyukin, “Singularities of the affine chord envelope for two surfaces in four-space”, Tr. Mat. Inst. Steklova, 277 (2012),  230–242  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 277 (2012), 221–233  isi  elib  scopus
2011
3. F. Alharbi, V. M. Zakalyukin, “Quasi-projections of surfaces with boundaries”, CMFD, 42 (2011),  15–22  mathnet  mathscinet; Journal of Mathematical Sciences, 199:5 (2014), 473–480  scopus
2010
4. F. Alharbi, V. Zakalyukin, “Quasi corner singularities”, Tr. Mat. Inst. Steklova, 270 (2010),  7–20  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 270 (2010), 1–14  isi  elib  scopus
5. V. M. Zakalyukin, A. N. Kurbatskii, “Convex hulls of surfaces with boundaries and corners and singularities of transitivity zone in $\mathbb R^3$”, Tr. Mat. Inst. Steklova, 268 (2010),  284–303  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 268 (2010), 274–293  isi  elib  scopus
2009
6. P. J. Giblin, J. P. Warder, V. M. Zakalyukin, “Bifurcations of Affine Equidistants”, Tr. Mat. Inst. Steklova, 267 (2009),  65–81  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 267 (2009), 59–75  isi  elib  scopus
2008
7. V. M. Zakalyukin, A. N. Kurbatskii, “Envelope Singularities of Families of Planes in Control Theory”, Tr. Mat. Inst. Steklova, 262 (2008),  73–86  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 262 (2008), 66–79  isi  elib  scopus
8. V. M. Zakalyukin, A. O. Remizov, “Legendre Singularities in Systems of Implicit ODEs and Slow–Fast Dynamical Systems”, Tr. Mat. Inst. Steklova, 261 (2008),  140–153  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 261 (2008), 136–148  isi  elib  scopus
2007
9. V. M. Zakalyukin, “Quasi-projections”, Tr. Mat. Inst. Steklova, 259 (2007),  282–290  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 259 (2007), 273–280  elib  scopus
10. J.-P. Gauthier, V. M. Zakalyukin, “Entropy Estimations for Motion Planning Problems in Robotics”, Tr. Mat. Inst. Steklova, 256 (2007),  70–88  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 256 (2007), 62–79  elib  scopus
2005
11. J.-P. Gauthier, V. M. Zakalyukin, “Robot Motion Planning: A Wild Case”, Tr. Mat. Inst. Steklova, 250 (2005),  64–78  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 250 (2005), 56–69
2004
12. V. V. Goryunov, V. M. Zakalyukin, “On Stability of Projections of Lagrangian Varieties”, Funktsional. Anal. i Prilozhen., 38:4 (2004),  13–21  mathnet  mathscinet  zmath; Funct. Anal. Appl., 38:4 (2004), 249–255  isi  scopus
2003
13. V. M. Zakalyukin, “Simple Coisotropic Caustics”, CMFD, 2 (2003),  45–56  mathnet  mathscinet  zmath; Journal of Mathematical Sciences, 124:5 (2004), 5310–5320
14. V. V. Goryunov, V. M. Zakalyukin, “Simple symmetric matrix singularities and the subgroups of Weyl groups $A_\mu$, $D_\mu$, $E_\mu$”, Mosc. Math. J., 3:2 (2003),  507–530  mathnet  mathscinet  zmath  isi
2002
15. P. J. Giblin, V. M. Zakalyukin, “Singularities of Families of Chords”, Funktsional. Anal. i Prilozhen., 36:3 (2002),  63–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:3 (2002), 220–224  isi  scopus
1999
16. V. M. Zakalyukin, “Singularities of Contact with $3$-Flags”, Funktsional. Anal. i Prilozhen., 33:3 (1999),  78–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:3 (1999), 225–227  isi
17. A. A. Davydov, V. M. Zakalyukin, “The coincidence of generic singularities of solutions of extremal problems with constraints”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 64 (1999),  118–143  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 103:6 (2001), 709–724
1998
18. V. M. Zakalyukin, O. M. Myasnichenko, “Lagrange Singularities under Symplectic Reduction”, Funktsional. Anal. i Prilozhen., 32:1 (1998),  1–11  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:1 (1998), 1–9  isi
19. V. M. Zakalyukin, “Maxwell Stratum of Lagrangian Collapse”, Tr. Mat. Inst. Steklova, 221 (1998),  197–212  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 221 (1998), 187–201
20. A. A. Davydov, V. M. Zakalyukin, “Point singularities of a conditional minimum on a three-dimensional manifold”, Tr. Mat. Inst. Steklova, 220 (1998),  113–129  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 220 (1998), 109–125
1997
21. V. M. Zakalyukin, “Singularities of Circle-Surface Contacts and Flags”, Funktsional. Anal. i Prilozhen., 31:2 (1997),  73–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:2 (1997), 131–133  isi
1995
22. V. M. Zakalyukin, “Envelopes of families of wave fronts and control theory”, Trudy Mat. Inst. Steklov., 209 (1995),  133–142  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 209 (1995), 114–123
1992
23. V. M. Zakalyukin, R. M. Roberts, “On stable singular Lagrangian varieties”, Funktsional. Anal. i Prilozhen., 26:3 (1992),  28–34  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:3 (1992), 174–178  isi
1983
24. V. M. Zakalyukin, “Reconstructions of fronts and caustics depending on a parameter, and versality of mappings”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 22 (1983),  56–93  mathnet  mathscinet  zmath; J. Soviet Math., 27:3 (1984), 2713–2735
1977
25. V. M. Zakalyukin, “Singularities of convex hulls of smooth manifolds”, Funktsional. Anal. i Prilozhen., 11:3 (1977),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:3 (1977), 225–227
1976
26. V. M. Zakalyukin, “Reconstructions of wave fronts depending on one parameter”, Funktsional. Anal. i Prilozhen., 10:2 (1976),  69–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:2 (1976), 139–140
27. V. M. Zakalyukin, “Lagrangian and Legendrian singularities”, Funktsional. Anal. i Prilozhen., 10:1 (1976),  26–36  mathnet  mathscinet  zmath; Funct. Anal. Appl., 10:1 (1976), 23–31
1973
28. V. M. Zakalyukin, “The versality theorem”, Funktsional. Anal. i Prilozhen., 7:2 (1973),  28–31  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:2 (1973), 110–112
1972
29. V. M. Zakalyukin, “Algebraic calculation of the index of a singular point of a vector field”, Funktsional. Anal. i Prilozhen., 6:1 (1972),  77–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 6:1 (1972), 69–70

2011
30. V. Goryunov, V. Zakalyukin, “Vladimir I. Arnold”, Mosc. Math. J., 11:3 (2011),  409–411  mathnet  mathscinet
2007
31. S. M. Gusein-Zade, Yu. S. Ilyashenko, M. E. Kazarian, A. G. Khovanskii, S. K. Lando, A. B. Sossinski, M. A. Tsfasman, V. A. Vassiliev, V. M. Zakalyukin, “Vladimir Igorevich Arnold”, Mosc. Math. J., 7:3 (2007),  571  mathnet  mathscinet
32. A. N. Varchenko, V. A. Vassiliev, S. M. Gusein-Zade, A. A. Davydov, V. M. Zakalyukin, Yu. S. Ilyashenko, M. E. Kazarian, A. G. Kushnirenko, S. K. Lando, A. G. Khovanskii, “Vladimir Igorevich Arnold in the Eyes of His Students: On the occasion of his 70th birthday”, Tr. Mat. Inst. Steklova, 259 (2007),  5–9  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 259 (2007), 1–5  elib  scopus
1997
33. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Uspekhi Mat. Nauk, 52:5(317) (1997),  235–255  mathnet  mathscinet; Russian Math. Surveys, 52:5 (1997), 1117–1139  isi

Presentations in Math-Net.Ru
1. Legendre singularities and implicit ODE
V. M. Zakalyukin
International Conference "Differential Equations and Topology" dedicated to the Centennial Anniversary of L. S. Pontryagin
June 22, 2008 09:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020